# SDR AALA20121212024

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- Aircraft time: 66,962 hours, 34,997 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LONGERON 2 LEFT, STATION 160, ON OUTBOARD SIDE.  INSTALLED NEW SECTION AND SPLICE AT LONGERON 2 LEFT FROM STATIONS 148 TO 175 PER SRM 53-02-00 FIGURE 18.
